[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Ace inhibitors

At 10:10 AM 7/9/2000 email @ redacted wrote:
 >my internist put me on an ace inhibitor in April and very soon after i began
 >experiencing episodes of lightheadedness.  Just last week i was taken off 
 >ace inhibitor, however i still experience those episodes.  it's very
 >frustrating!  don't know if the prinivil i was on had anything  to do with
 >the lightheaded feeling, or is it something else?  has anyone else gone
 >through the same situation?

I'm on the same stuff... I had those lightheaded sensations at first... 
mainly when standing up or changing positions quickly. However, after a few 
months those sensations lessened and now I almost never get them. In other 
words, you may just need to give it more time so that your system can get 
used to it. There may be other reasons why your doctor took you off 
Prinivil, but if that was the only one you may want to try doing it again, 
starting out with a low dosage (5mg) and later increasing it as necessary. 
There are also other variations of this medication out there... sometimes 
if one doesn't work, one of the others might.


for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml